# SDR F3LA200100008

- Difficulty date: January 21, 2001
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- Aircraft time: 47,382 hours, 29,024 cycles
- Engine: Pwa JT8D17
- Engine time: 41,628 hours, 29,317 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

AIR TURNBACK.  FLIGHT CREW REPORTED NR 1 ENGINE VIBRATION ON CLIMBOUT AT 20,000 FT.  NR 1 ENGINE WAS SHUT DOWN AND AN EMERGENCY WAS DECLARED.  AIRCRAFT RETURNED TO PHX WITHOUT INCIDENT.  THE NR 1 ENGINE IS IN THE PROCESS OF BEING REPLACED.  AN ADDENDUM WILL BE ISSUED WHEN CAUSE OF FAILURE IS KNOWN.
